Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 94, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 15, 2016, 3:03 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2016, 3:03 AM PDT (10:03 UTC)
- Expired
- Oct 15, 2016, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
586 WHUS76 KEKA 151003 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 303 AM PDT SAT OCT 15 2016 PZZ455-151815- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-161015T1000Z/ /O.NEW.KEKA.SC.Y.0094.161015T1003Z-161015T1600Z/ /O.CON.KEKA.GL.W.0052.161015T1600Z-161016T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 303 AM PDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SOUTH WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON WITH GUSTS TO 50 KT POSSIBLE ESPECIALLY NEAR CAPE MENDOCINO. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. COMBINED SEAS WILL REACH 15 TO 17 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-151815- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-161015T1000Z/ /O.CON.KEKA.GL.W.0052.000000T0000Z-161016T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 303 AM PDT SAT OCT 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * SOUTH WINDS INCREASING TO 35 TO 45 KT TODAY WITH GUSTS TO 50 KT. ISOLATED GUSTS NEAR 60 KT WILL BE POSSIBLE ESPECIALLY NEAR POINT SAINT GEORGE. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. COMBINED SEAS WILL APPROACH 18 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-151815- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-161015T1000Z/ /O.CON.KEKA.GL.W.0052.000000T0000Z-161016T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 303 AM PDT SAT OCT 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * SOUTH WINDS INCREASING TO 30 TO 40 KT TODAY WITH GUSTS TO 50 KT. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. SEAS WILL REACH 16 TO 17 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-151815- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-161015T1000Z/ /O.CON.KEKA.SR.W.0003.000000T0000Z-161015T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 303 AM PDT SAT OCT 15 2016 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * SOUTH WINDS INCREASING TO 40 TO 50 KT WITH GUSTS TO 60 KT POSSIBLE. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. SEAS WILL APPROACH 20 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
1 follow-up statement
398 WHUS76 KEKA 151540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SAT OCT 15 2016 PZZ455-152345- /O.EXP.KEKA.SC.Y.0094.000000T0000Z-161015T1600Z/ /O.CON.KEKA.GL.W.0052.161015T1600Z-161016T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 AM PDT SAT OCT 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... * SOUTH WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON WITH GUSTS TO 50 KT POSSIBLE ESPECIALLY NEAR CAPE MENDOCINO. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. COMBINED SEAS WILL REACH 15 TO 17 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-152345- /O.CON.KEKA.GL.W.0052.000000T0000Z-161016T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 AM PDT SAT OCT 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SOUTH WINDS INCREASING TO 35 TO 45 KT TODAY WITH GUSTS TO 50 KT. ISOLATED GUSTS NEAR 60 KT WILL BE POSSIBLE ESPECIALLY NEAR POINT SAINT GEORGE. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. COMBINED SEAS WILL APPROACH 18 FT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-152345- /O.CON.KEKA.GL.W.0052.000000T0000Z-161016T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT SAT OCT 15 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SOUTH WINDS INCREASING TO 30 TO 40 KT TODAY WITH GUSTS TO 50 KT. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. SEAS WILL REACH 16 TO 17 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-152200- /O.CON.KEKA.SR.W.0003.000000T0000Z-161015T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT SAT OCT 15 2016 ...STORM WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * SOUTH WINDS INCREASING TO 40 TO 50 KT WITH GUSTS TO 65 KT POSSIBLE. WINDS WILL QUICKLY DECREASE BEHIND THE FRONT THIS EVENING. * SEAS WILL REMAIN LARGE AND HAZARDOUS THROUGH THE WEEKEND. SEAS WILL APPROACH 20 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 4:09 PM PDT, 10 hours 54 minutes earlier.
Area forecast discussion, Oct 14, 4:09 PM PDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
409 PM PDT FRI OCT 14 2016
.SYNOPSIS...
Showery conditions will continue through this evening, followed by
another round of strong winds, heavy rain, and isolated
thunderstorms on Saturday. Wet and unsettled weather will continue
through late Monday, followed by a warming and drying trend Tuesday
and beyond.
&&
.DISCUSSION...
Scattered showers continue to develop across the forecast area,
especially north of Mendocino County. A few thunderstorms also have
developed today across the northern outer water and Del Norte
County, acting on meager instability, with current MUCAPEs running
in the 100 to 250 J/kg range and effective bulk shear values near 30
knots. Several of these showers and storms have shown transient low-
level rotation, with a few weak mesocyclones developing across the
northern outer waters. This is just a sign of the strength of the
incoming dynamics, as we're just on the edge of the system right
now.
A surface low approaching the Washington coast will deepen to near
969mb, sending a cold front south across our region. Along and ahead
of this front, winds will rapidly increase with rainfall coverage
and intensity also increasing. High wind warnings are in effect to
account for this. Instability will also increase, as mid-level lapse
rates approach 7.5 deg. C/km and Total Totals in the 500 to 60
range, and SBCAPEs of 500 to 1000 J/kg. Given what was observed
today and the parameters described above isolated thunderstorms may
develop, convective mention in the grids was expanded southeast for
the weekend, generally north and west of a Garberville to
Weaverville line.
A third upper-level disturbance will cross the area Sunday, with
moderate rainfall rates expected once again, before precipitation
starts to decrease in coverage and amounts on Monday. High pressure
building across the state will bring drying conditions for the
middle to end of the week. /PD
&&
.AVIATION...
Strong southerly winds will increase late tonight ahead
of a second frontal boundary. Wind shear will pose a threat to NW
California airfields as southerly winds ramp ahead of the second
front but decided to leave out mention of wind shear in the current
TAF cycle due to the uncertainty in the timing of the front. Expect
VFR to MVFR conditions tonight then periods of MVFR and IFR on
Saturday as a front moves across the region and generates moderate
to heavy rain.
&&
.MARINE...
Seas have been increasing today as a northwesterly swell
builds across the waters in the wake of a front. A secondary front
will approach the region late tonight causing south winds to ramp up
to gale force on Saturday. Higher gusts to 50 and 60 kt will be
possible from Cape Mendocino northward. GALE and STORM warnings have
been hoisted. Fresh south winds will persist behind the front on
Sunday before decreasing further next week. Large, steep waves will
hike up in response to the strong winds on Saturday while a
northwesterly swell propagates through the coastal waters. All in
all, expect a combined sea state to increase near 20 feet on
Saturday. The seas will most likely be short period dominated.
Short period northwest-westerly waves will settle more quickly
behind this secondary front and the swell will gradually diminish
into early next week.
&&
.HYDROLOGY...
Widespread rainfall brought 4 to 8 inches of rain across Del Norte
County, with rainfall amounts of 1 to 4 inches common across most of
Humboldt, Trinity, and Mendocino counties (locally higher). A
stronger storm system will develop tomorrow, sending a cold front
south across northwestern California during the day Saturday.
Widespread rainfall, some heavy, will develop once again. Rainfall
amounts look to be in the 3 to 6 inch range across Del Norte County,
with 2 to 4 inches likely across Humboldt and Trinity counties.
Farther south across Mendocino County, look for 1 to 3 inches of
rainfall. Saturated soils and heavy rainfall rates will allow
rivers and watersheds to rise sharply, with some minor flooding
possible for the smaller creeks and tributaries. Additional rainfall
Sunday and Monday may compound these issues. /PD
&&
.EKA Watches/Warnings/Advisories...
CA...Wind Advisory from 11 AM to 8 PM PDT Saturday for CAZ107>113.
High Wind Warning from 5 AM to 5 PM PDT Saturday for CAZ101-102-
104>106.
Wind Advisory from 5 AM to 5 PM PDT Saturday for CAZ103.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 AM PDT Saturday for PZZ450-455-470-
475.
Gale Warning from 3 AM to 5 PM PDT Saturday for PZZ450-475.
Storm Warning from 3 AM to 3 PM PDT Saturday for PZZ470.
Gale Warning from 9 AM to 5 PM PDT Saturday for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Oct 14, 5:08 PM PDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 508 PM PDT FRI OCT 14 2016 CAZ103-151700- NORTHERN HUMBOLDT COAST- 508 PM PDT FRI OCT 14 2016 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS WILL CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIND ADVISORY IS IN EFFECT THROUGH THE DAY SATURDAY. HEAVY RAINFALL SATURDAY AND SUNDAY MAY RESULT IN MINOR URBAN OR SMALL STREAM FLOODING. BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND SUNDAY. STAY BACK FROM THE SURF. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-104>106-151700- DEL NORTE INTERIOR-SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR- 508 PM PDT FRI OCT 14 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS WILL PERSIST OVERNIGHT. SOUTH WINDS WILL GRADUALLY INTENSIFY THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH WIND WARNING IS IN EFFECT FOR SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ109-151700- MENDOCINO COAST- 508 PM PDT FRI OCT 14 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED SHOWERS WILL PERSIST OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIND ADVISORY IS IN EFFECT FOR SATURDAY. BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND SUNDAY. STAY BACK FROM THE SURF. SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ110>113-151700- NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 508 PM PDT FRI OCT 14 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED SHOWERS WILL PERSIST OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIND ADVISORY IS IN EFFECT FOR SATURDAY. SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ107-108-151700- NORTHERN TRINITY-SOUTHERN TRINITY- 508 PM PDT FRI OCT 14 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS WILL PERSIST THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIND ADVISORY IS IN EFFECT FOR SATURDAY. SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ101-151700- COASTAL DEL NORTE- 508 PM PDT FRI OCT 14 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS WILL PERSIST OVERNIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH WIND WARNING IS IN EFFECT FOR SATURDAY. HEAVY RAINFALL SATURDAY AND SUNDAY MAY RESULT IN MINOR URBAN OR SMALL STREAM FLOODING. BREAKING WAVES BETWEEN 15 AND 19 FEET ARE EXPECTED SATURDAY AND SUNDAY. STAY BACK FROM THE SURF. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:26 AM PDT | Flood Watch | EKA | Del Norte, Humboldt | 12 hr |
| Oct 15, 12:06 PM PDT | Special Marine Warning | EKA | 39 min | |
| Oct 15, 12:30 PM PDT | Special Marine Warning | EKA | 30 min | |
| Oct 15, 12:54 PM PDT | Special Marine Warning | EKA | 36 min | |
| Oct 15, 1:00 PM PDT | Special Marine Warning | EKA | 30 min | |
| Oct 15, 1:33 PM PDT | Special Marine Warning | EKA | 42 min | |
| Oct 15, 1:39 PM PDT | Special Weather Statement | EKA | Humboldt | 36 min |
| Oct 15, 2:20 PM PDT | Special Marine Warning | EKA | 25 min | |
| Oct 15, 2:50 PM PDT | Special Weather Statement | EKA | 25 min | |
| Oct 15, 2:51 PM PDT | Special Marine Warning | EKA | 24 min | |
| Oct 15, 3:06 PM PDT | Gale Watch | EKA | 6 hr | |
| Oct 15, 3:06 PM PDT | Hazardous Seas Warning | EKA | 6 hr | |
| Oct 15, 3:12 PM PDT | Special Weather Statement | EKA | 33 min |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.